# SDR 2PIA2021090100253

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N66M
- Make and model: Emb EMB-505
- Aircraft serial: 50500412
- Aircraft time: 1,161 hours, 751 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ram Air Door
- Part number: 50518030
- Part serial: 0000921685
- Condition: Cracked
- Part time: 1,161 hours, 751 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE PILOT HAD HAD “DUCT 1 OVERHEAT” MESSAGE, THEY SELECTED THE AIR SOURCE FROM BOTH TO #2 THEN SHORTY AFTER GOT A “DUCT 2 OVERHEAT”. WE HAD A A TECHNICIAN DISPATCHED FROM WEST STAR AVIATION WORK THE ISSUE AND DURING TROUBLESHOOTING FOUND THE RAM AIR DOOR CRACKED BLOCKING AIRFLOW. DEFECTIVE PART IS BEING REPLACED BY WEST STAR IN ABQ. PHOTOS AVAILABLE IF NEEDED.
